# SDR SWAA081761

- Difficulty date: March 31, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 36,335 hours, 29,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6978062
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FWD CARGO DOOR CUTOUT AFT FRAME CRACKED AT NR 5 DOOR STOP.  REPAIRED FRAME PER ACO.
